MathSciNet Relay Station
MathSciNet bibliographic data
MR510581 12A35 (12A65)
Coates, J.; Wiles, A. On $p$-adic $L$-functions and elliptic units. J. Austral. Math. Soc. Ser. A 26 (1978), no. 1, 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement